# SDR 2013FA0000073

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: General aviation
- Make and model: Robsin R22BETAII
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 1357424
- Condition: Defective
- Location: Magneto
- Part time: 500 hours
- Component: Magneto
- Component part number: 10600644201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 500HR MAGNETO INSPECTIONS MECHANIC FOUND 2 DISTRIBUTOR BLOCK BUSHINGS LOOSE, AS WELL AS CRACKS FROM THE BUSHING BORE IN THE DISTRIBUTOR BLOCK TRAVELING OUT TO THE 1.125 DIAMETER. UPON INSPECTING 4 NEW DISTRIBUTOR BLOCKS FROM STOCK I FOUND ALL 4 HAD DEFECTS THAT SUSPECT THE CRACKS ORIGINATED AT.  THE DEFECTS SEEM TO BE HAPPENING DURING THE MFG PROCESS. LOOKING AT THE DEFECT UNDER A MAGNIFYING GLASS THE DEFECT IS POROUS.  CONTACTED MFG AND DESCRIBED THE PROBLEM, THEY SENT ME 6 NEW DISTRIBUTOR BLOCKS ON WARRANTY. ALL 6 OF THE NEW DISTRIBUTOR BLOCKS HAD THE SAME DEFECTS AND 4 OUT OF THE 6 WERE CRACKED. ON NOVEMBER 7TH 2012  REPORTED THE NEW DEFECTIVE BLOCKS TO MFG, SERVICE AND SALES REP, HE ASSURED ME THE MFG QC DEPARTMENT WOULD CONTACT ME. TO THIS DATE NO ONE HAS CONTACTED ME FROM THEIR QC DEPARTMENT.
